23.1945, TOC: Journal of Logic, Language and Information 21/2 (2012)

linguist at linguistlist.org linguist at linguistlist.org
Thu Apr 19 15:34:04 UTC 2012


LINGUIST List: Vol-23-1945. Thu Apr 19 2012. ISSN: 1069 - 4875.

Subject: 23.1945, TOC: Journal of Logic, Language and Information 21/2 (2012)

Moderators: Anthony Aristar, Eastern Michigan U <aristar at linguistlist.org>
            Helen Aristar-Dry, Eastern Michigan U <hdry at linguistlist.org>

Reviews: Veronika Drake, U of Wisconsin-Madison
Monica Macaulay, U of Wisconsin-Madison
Rajiv Rao, U of Wisconsin-Madison
Joseph Salmons, U of Wisconsin-Madison
Anja Wanner, U of Wisconsin-Madison
       <reviews at linguistlist.org>

Homepage: http://linguistlist.org

The LINGUIST List is a non-profit organization dedicated to providing the
discipline of linguistics with the infrastructure necessary to function in
the digital world. Donate to keep our services freely available!
https://linguistlist.org/donation/donate/donate1.cfm

Editor for this issue: Justin Petro <justin at linguistlist.org>
================================================================  


Date: Thu, 19 Apr 2012 11:33:24
From: Jolanda Voogd [Jolanda.Voogd at springer.com]
Subject: Journal of Logic, Language and Information Vol. 21, No. 2 (2012)

E-mail this message to a friend:
http://linguistlist.org/issues/emailmessage/verification.cfm?iss=23-1945.html&submissionid=4544987&topicid=11&msgnumber=1
 
Publisher:	Springer
			http://www.springer.com 			
			
Journal Title:  Journal of Logic, Language and Information 
Volume Number:  21 
Issue Number:  2 
Issue Date:  2012 


Main Text:  

Special Issue:	Interpreting Probability / Timoth Childers and Ondrej Majer
	
DOI: 10.1007/s10849-012-9161-5
Title: Interpreting Probability
Author(s): Timothy Childers and Ondrej Majer
pages: 141-144
	
DOI: 10.1007/s10849-012-9157-1
Title: The Fall of "Adams' Thesis"?
Author(s): Alan H√°jek
pages: 145-161
	
DOI: 10.1007/s10849-011-9142-0
Title: Probability as a Measure of Information Added
Author(s): Peter Milne
pages: 163-188
	
DOI: 10.1007/s10849-011-9143-z
Title: Symmetry in Polyadic Inductive Logic
Author(s): J. B. Paris and A. Vencovsk√°
pages: 189-216
	
DOI: 10.1007/s10849-011-9153-x
Title: Probabilities as Ratios of Ranges in Initial-State Spaces
Author(s): Jacob Rosenthal
pages: 217-236 



Linguistic Field(s): Philosophy of Language
                     Semantics






----------------------------------------------------------
LINGUIST List: Vol-23-1945	
----------------------------------------------------------



More information about the Linguist mailing list